Solitons in magneto-optic waveguides with dual-power law nonlinearity

Zayed E. M. E. , Shohib R. M. A. , Alngar M. E. M. , Biswas A., Asma M., EKİCİ M. , ...More

PHYSICS LETTERS A, vol.384, no.27, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 27
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2020.126697
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Solitons, phi(6)-model expansion, Dual-power law, DEVICES


This paper applies new phi(6) model expansion scheme to obtain solitons in magneto-optic waveguides that come with dual-power law nonlinearity. Initially, the solutions are in terms of Jacobi's elliptic functions. Upon approaching the limiting values of the modulus of ellipticity, bright, dark and singular solitons emerge. The existence criteria of such solitons are also presented. (C) 2020 Elsevier B.V. All rights reserved.